# SDR DL757010745

- Difficulty date: May 10, 2001
- Submitted: May 18, 2001
- Operation: Air carrier
- Aircraft: N686DA
- Make and model: Boeing 757232
- Aircraft serial: 27589
- Aircraft time: 20,491 hours, 9,650 cycles
- Engine: Pwa PW2037
- Engine time: 36,020 hours, 17,930 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Part number: PW2037RTC
- Part serial: 716544
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 36,020 hours, 17,930 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF AT 1500 FT ASPD 190 NR 2 ENG COMP STALL FOLLOWED BY EGT IN YELLOW.  EPR DROPPED TO 1.0.  REDUCED POWER TO IDLE AND STAYED THERE THE REMAINDER OF THE FLIGHT WITH EGT 475.  ENGINE FAILED 2ND AND 3RD STAGE BOROSCOPE.  REPLACED NR 2 ENGINE PER 6T103 RII COMPLETED ON 6T103.
